Posts Tagged "acetaminophen"

The suppressed truth about Tylenol: It’s toxic to children

Posted on Jan 17, 2019 in Health & Wellness

Hear what Dr. Buttar and Robert Scott Bell have to say about this article on the September 10, 2018 Advanced Medicine Show (click link above to listen to the show) If you were to ask your average mainstream doctor, or investigate the issue in official scientific journals, chances are you’d discover that acetaminophen (Tylenol) is generally classified as being safe for pregnant women and developing children. But a closer look at actual science tells a much different story. While the internet is saturated with seemingly scientific information about the alleged safety and effectiveness of...

Read More

Acetaminophen in infancy again tied to asthma

Posted on Nov 14, 2012 in Health & Wellness, Medical Rewind

Be sure to listen to Medical Rewind with Dr. Rashid Buttar and Robert Scott Bell as they discuss the article below in detail.   www.medicalrewind.com   Listen to the Monday, November 12th show. FIND OUT THE FACTS!!!       LISTEN TO MEDICAL REWIND!!! Acetaminophen in infancy linked to asthma – medical doctors claim ignorance…   Acetaminophen in infancy again tied to asthma NEW YORK (Reuters Health) – Babies given acetaminophen for fevers and aches may have a heightened risk of asthma symptoms in their preschool years, a new study suggests. The findings, from a study of 411 Danish...

Read More

Acetaminophen Warning Issued For Kids, Teens

Posted on Mar 28, 2009 in Health & Wellness

POSTED: 2:51 pm PST January 28, 2009 UPDATED: 3:08 pm PST January 28, 2009 SAN DIEGO — Doctors at Rady Children’s Hospital San Diego issued a warning Wednesday to parents about the dangers of children and teens overdosing on acetaminophen. Misuse of the drug, found in medications like Tylenol and Excedrin, can cause longterm, irreversible liver damage, sometimes requiring a transplant, according to Rady Children’s Hospital. Twenty-three children were admitted to Rady Children’s Hospital last year with liver damage caused by acetaminophen overdoses, and one of them...

Read More